# SDR AALA20030185

- Difficulty date: February 9, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1023 - EN ROUTE DFW-BUR - PASSING 7,000 FEET ON CLIMB NOTICED CENTER TANK NOT FEEDING.  FOUND FORWARD CENTER FUEL TANK CIRCUIT BREAKER POPPED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  CIRCUIT BREAKERS WERE CHECK ON PREFLIGHT AND WERE IN BOTH CAPTAIN AND FIRST OFFICER.  CHECKED CENTER PUMPS ON PREFLIGHT AND THE CHECK WAS NORMAL.  REPLACED BOTH CENTER AFT AND FORWARD FUEL BOOST PUMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
